# SDR SWAA2022083139523

- Difficulty date: August 7, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AT AFT CABIN WET AREA FLOOR SUPPORT FASTENER HOLE LBL. 50 BETWEEN STA 947.5 AND STA 967 WL208.1 / [01] LOCATED AND DRILLED AT AFT CABIN WET AREA FLOOR SUPPORT LBL 50 BETWEEN STA 947.5 AND STA 967 WL 208.1 AS PER SRM 51-40-05-0G-0;[02] LATE ENTRY REMOVED FLOOR SUPPORT AT AFT CABIN WET AREA LBL 50 BETWEEN STA 947.5 AND STA 967 WL208.1 AS PER SRM 51-40-02-0G-0;[03] REMOVED CORROSION AT AFT CABIN WET AREA FLOOR SUPPORT FASTENER HOLE LBL. 50 BETWEEN STA 947.5 AND STA 967 CORROSION EXCCEDED 30% OF NOMINAL THICHNESS FOUND TO BE OUT OF LIMITS IRW 53-70-51-1A-1;[04] VERIFIED 1;2;AND 3;OK TO TREAT/PRIME HOLES IN NEW INTERCOSTAL.;[05] TREATED AND PRIME NEW HOLES IN NEW INTERCOSTAL IRW AMM 51-21-41-370-803;51-21-72-370-803;[06] VERIFIED 5;OK TO INSTALL INTERCOSTAL;[07] CORRECTION TO STEP 6;OK TO INSTALL NEW INTERCOSTAL.;[08] INSTALLED NEW INTERCOSTAL AT AFT CABIN WET AREA FLOOR SUPPORT LBL 50 BETWEEN STA 947.5 AND STA 967 IRW SRM 51-40-02;[09] VERIFIED 8;COMPLETE;[10] VERIFIED ALL STEPS COMPLETE
